Proof of the Fukui conjecture via resolution of singularities and related methods. I
作者: Shigeru ArimotoMark SpivakovskyKeith F. TaylorPaul G. Mezey
作者单位: 1Department of Chemistry, University of Saskatchewan
2Laboratoire de Mathematiques Emile Picard, Unité Mixte de Recherches CNRS (UMR 5580), UFR MIG, Université Paul Sabatier
3Department of Mathematics and Statistics, Dalhousie University
4Canada Research Chair in Scientific Modeling and Simulation Chemistry Department, Memorial University
刊名: Journal of Mathematical Chemistry, 2005, Vol.37 (1), pp.75-91
来源数据库: Springer Nature Journal
DOI: 10.1007/s10910-004-7664-2
关键词: Fukui conjecturerepeat space theory (RST)additivity problemsAsymptotic Linearity Theorem (ALT)resolution of singularities
英文摘要: Abstract(#br)The present article is the preliminary part of a series devoted to extending the foundation of the Asymptotic Linearity Theorems (ALTs), which prove the Fukui conjecture concerning the additivity problem of the zero-point vibrational energies of hydrocarbons. In this article, we establish a theorem, referred to as the $${\cal g}$$ Boundedness Theorem, through which one can easily form a chain of logical implications that reduces a proof of the Fukui conjecture to that of the Piecewise Monotone Lemma (PML). This chain of logical implications serves as a basis throughout this series of articles. The PML, which has been indispensable for demonstrating any version of the ALTs and has required for its proof a mathematical language not generally known to chemists, is directly...
全文获取路径: Springer Nature  (合作)
分享到:
来源刊物:
影响因子:1.226 (2012)

×
关键词翻译
关键词翻译
  • conjecture 推测
  • resolution 分解能力
  • related 有关的